Differential and Integral Equations

Integral averages and oscillation of second order sublinear differential equations

Ch. G. Philos

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 1 (1991), 205-213.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569645

Mathematical Reviews number (MathSciNet)
MR1079621

Zentralblatt MATH identifier
0721.34026

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Philos, Ch. G. Integral averages and oscillation of second order sublinear differential equations. Differential Integral Equations 4 (1991), no. 1, 205--213. https://projecteuclid.org/euclid.die/1371569645


Export citation